# SDR SIMA200520901

- Difficulty date: July 23, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N847AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145707
- Engine: Allsn AE3007A
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Brake Assy
- Part number: 742093
- Part serial: 182
- Condition: Failed
- Location: Lower Fuselage
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING, ANTI SKID CYCLED ABNORMALLY.  AIRCRAFT WOULD NOT STOP IN NORMAL DISTANCES.  REPLACED BRAKE CONTROL UNIT.  OPERATIONAL CHECK GOOD.  AC RETURNED TO SERVICE.  (K)
